# SDR AALA201612099005

- Difficulty date: December 8, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 6,499 hours, 2,530 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warn Panel
- Part number: 2LA00546900
- Condition: No Test
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SLIDE ON 4L DOOR DOES NOT INDICATE ARMED WHEN SLIDE IS ARMED. REPLACED WARNING LIGHT PANEL (3WN1) PER AMM 52-72-11 AND AMM 52-73-21.
